# SDR REXA2014031800303

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 23,894 hours, 21,210 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FIRE WARNING APU FIRE FAULT CAUTION APUD DOOR INHIB.  APU AUTO SHUT DOWN AT 4000FT SPEED 210.  INSPECTED AFT EQUIPMENT BAY & APU NO EVIDENCE OF FIRE.  PLACED APU FIRE DETECTION ON MEL 26-12-11 CAT C PLACARD.  INSTALLED COLLARED CB A1 CBP-5, CBP-1 N-12, CBP-1 S3, ACFT OK FOR SERVICE, COMPLETED DDG 49-10-11.  R & R FIREX CONTROL UNIT IAW AMM 26-10-01.  OPERATIONS CHECKED GOOD, REACTIVATE APU.
